The shadow picture problem for parallel straight lines

Kurusa, Árpád: The shadow picture problem for parallel straight lines.
JOURNAL OF GEOMETRY, 103 (3). pp. 515-518. ISSN 0047-2468 (2012)

[img] Text
shpipali.pdf - Published Version
Restricted access: Registered users only

Download (249kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY
Date: 2012
Volume: 103
Number: 3
Page Range: pp. 515-518
ISSN: 0047-2468
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2181366
DOI id: https://doi.org/10.1007/s00022-012-0137-z
Date Deposited: 2019. Jul. 03. 11:10
Last Modified: 2019. Jul. 03. 11:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15947

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year